| Model Number |
091279-06 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was intermittent imaging would black out and there were lines in the image.Se visualized the issue.Se had them try the ebox adapter and it was the scope.The surgeon switched to a reusable scope to finish the procedure.No negative impact in state of health reported.
Additional Manufacturer Narrative
The device will not be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
Additional Manufacturer Narrative
Updates have been made to sections h-2, h-6, h-11, conclusion summary: investigational activities suggest multiple root causes could potentially be related to image quality issues.In an effort to further investigate the potential root causes, we have initiated capa-25-0042.We will continue to track and trend image quality issues.This event is filed under internal complaint id_(b)(4).